# SDR ABXA9700498

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N985AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47522
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 4918114501
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-INSPECTION, FOUND THE RIGHT HORIZONTAL STAB SIDE ROLLER ATTACH FITTING CRACKED.  REPLACED RIGHT SIDE ROLLER ATTACH FITTING IAW DC9 MAINTANCE MANUAL CHAPTERS 55-10-0 AND 20-16-0.
